# SDR ASOA2014011509756

- Difficulty date: December 27, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,399 hours, 25,931 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STUB FAIRING FWD MOUNT BRACKET BROKEN ON T/E.  R & R MOUNT BRACKET IAW SRM 51-42-20-00.
